Publication
Title
Multiple-step martensitic transformations in the single crystal
Author
Abstract
Language
English
Source (journal)
Journal of materials science. - London
Publication
London : 2010
ISSN
0022-2461
Volume/pages
45:23(2010), p. 6440-6445
ISI
000282429400021
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 09.01.2015
Last edited 28.11.2018